Ask an expert
Question

27 Jul 2005

Clomid - Period returned yet feeling nauseas
Hi there. I am ttc and have been on one dose of Clomid only to get a period again. My last gynae appointment indicated i had eventually ovulated which i was not doing before. My period lasted 3 days and then returned a week later for 1 day. Strangley though, during that week of my period till today, i am experiencing nauseas . So i think what i am asking is the obvious but also, can one have your period and still be pregnant? It's been just over 1 month since i took the Clomid. Could the nausea also perhpas not be a side effect of the Clomid?
Answer 357 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you have had a period, pregnancy is unlikely. Nausea is a side effect of Clomid

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote